# SDR FDKA200705209

- Difficulty date: May 17, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N807LR
- Make and model: Dhav DHC8101
- Aircraft serial: 070
- Aircraft time: 47,321 hours, 57,115 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 6500757
- Condition: Faulty
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6159 ALB-JFK (0500 PHX LCL).  FLIGHT CREW REPORTED RUDDER FULL PRESS, RUDDER PRESS, & NR 2 RUDDER HYD CAUTION LIGHTS ILLUMINATED IN FLT.  MX REMOVED AND REPLACED RUDDER HYD CUTOFF SWITCH.
